a year and I was Rx'd Prednisone 60mg x 7 days, 40mg x 7 days and 20 x 7 days due to inflammation. I was told it can cause anxiety, increased energy and aggravation. How bad are the side effects and how will it interact with my Latuda, Lexapro, and Modafinil. I looked up the interactions on here but I'd like to hear from an actual person who has taken it at the same time as an Antipsychotic or Antidepressant and will it overstimulate me due to my Modafinil?
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2011 • 5 answers
Posted 28 Dec 2012 • 3 answers
Posted 7 Feb 2015 • 1 answer
Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?
Posted 22 Feb 2015 • 2 answers
Posted 29 Jul 2017 • 3 answers